# SDR AALA971248

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 830-838
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTER SKIN OF NR 2 TANK CORRODED ABOVE PRIMARY HEAT EXCHANGE LT A/C BAY, 2 EACH PLACES.  REMOVED CORROSION, INSTALLED REPAIR DOUBLER PER SRM 57-30-03.  TST:  55,772 HOURS.  CYCLES:  34,468.  (X)
